MAUDE Adverse Event Report: ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number JIG, PARS
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by the sales rep, that during an achilles rupture procedure, the surgeon placed the pars jig, ar-8860j, into the patient knowing that the pins were loose.After the pins were placed the surgeon could not pass the sutures in the order as indicated on the card.The # 1 and # 5 sutures had to be switched.The case was completed.Additional information provided 11/21/2019: the case took place on (b)(6) 2019.After removal of the jig, the sutures pulled through so the surgeon switched the black and white suture order.The case took longer than normal as the rep was troubleshooting the jig and the patient was administered additional anesthesia.Additional information 11-25-2019: per the sales rep, the surgery was extended for 45 minutes.There were no unplanned incisions.The surgeon used open krackow to complete the case.

Brand Name
JIG, PARS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9443498
Report Number1220246-2019-01464
Device Sequence Number2208162
Product Code LXH
UDI-Device Identifier00888867048621
UDI-Public00888867048621
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJIG, PARS
Device Catalogue NumberAR-8860J
Device Lot Number021039
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date12/10/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;